# SDR TRAX200701382

- Difficulty date: September 22, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 11,699 hours, 9,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE ASD ACCESS PANEL 832BR FOUND CRACK IN THE UPPER RADIUS OF THE AFT INTERCOSTAL. (AS VIEWED FACING ACFT WITH DOOR OPEN).  ALSO MARKED ON THE OUTSIDE SKIN AS REFERENCE.
